# SDR CALA9901200

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 9911834261
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN VERTICAL STABILIZER PANEL NR 6404. THE CRACKS WERE 1-2 INCHES LONG.  THE PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 51-30-2.
